A. [. Aizenman and . Burchard, Hölder regularity and dimension bounds for random curves, Duke Math Quenched invariance principle for simple random walk on percolation clusters, J. Probab. Theory Related Fields, vol.99, issue.137 1, pp.419-453, 1999.

I. Binder, L. Chayes, and H. K. Lei, On Convergence to SLE6 I: Conformal Invariance for??Certain Models of the Bond-Triangular Type, Journal of Statistical Physics, vol.22, issue.1, pp.359-390, 2010.
DOI : 10.1007/s10955-010-0052-3

I. Binder, L. Chayes, and H. K. Lei, On the Rate of Convergence for Critical Crossing Probabilities, ArXiv e-prints 1210, p.1917, 2012.

V. Beffara and H. Duminil-copin, The self-dual point of the twodimensional random-cluster model is critical for q ? 1, PTRF Beffara, Hausdorff dimensions for SLE, vol.153, issue.6 3B, pp.511-543, 2004.
URL : https://hal.archives-ouvertes.fr/ensl-00495872

J. [. Broadbent and . Hammersley, The dimension of the SLE curves Is critical 2d percolation universal?, Percolation processes i. crystals and mazes, Math. Proceedings of the Cambridge Philosophical Society, pp.39-45, 1957.

]. J. Bkk-+-92, J. Bourgain, G. Kahn, Y. Kalai, N. Katznelson et al., The influence of variables in product spaces, Israel J. Math, vol.77, issue.12, pp.55-64, 1992.

P. [. Beffara and . Nolin, On monochromatic arm exponents for 2D critical percolation, The Annals of Probability, vol.39, issue.4, 2010.
DOI : 10.1214/10-AOP581

URL : https://hal.archives-ouvertes.fr/ensl-00396822

]. A. Bpz84a, A. M. Belavin, A. B. Polyakov, and . Zamolodchikov, Infinite conformal symmetry in two-dimensional quantum field theory, Nuclear Phys. B, vol.241, issue.2, pp.333-380, 1984.

]. B. Br06a, O. Bollobás, and . Riordan, The critical probability for random Voronoi percolation in the plane is 1, Probab. Theory Related Fields, vol.136, issue.2 3, pp.417-468, 2006.

C. [. Camia and . Newman, Two-dimensional critical percolation: the full scaling limit Critical percolation exploration path and SLE 6 : a proof of convergence, Comm. Math. Phys. Probab. Theory Related Fields, vol.268, issue.139, pp.1-38, 2006.

V. [. Duminil-copin, V. Sidoravicius, and . Tassion, Absence of percolation for critical bernoulli percolation on planar slabs, preprint, 2013.

M. Damron, C. M. Newman, and V. Sidoravicius, Absence of site percolation at criticality in Z 2 × {0, 1}, ArXiv e-prints 1211, p.4138, 2012.

A. Desolneux, B. Sapoval, A. Baldassarrifk96-]-e, G. Friedgut, and . Kalai, Self-organized percolation power laws with and without fractal geometry in the etching of random solids, Arxiv preprint cond Every monotone graph property has a sharp threshold, Proceedings of the American Math, pp.2993-3002, 1996.

C. M. Fortuin, P. W. Kasteleyn, and J. Ginibre, Correlation inequalities on some partially ordered sets, Communications in Mathematical Physics, vol.26, issue.Suppl., pp.89-103, 1971.
DOI : 10.1007/BF01651330

]. E. Fri04 and . Friedgut, Influences in product spaces: KKL and BKKKL revisited, Combinatorics, Probability and Computing, vol.13, issue.01, pp.17-29, 2004.

]. C. Gar10 and . Garban, Oded Schramm's contributions to noise sensitivity To appear in the Ann. Probab. volume in honor of Oded Schramm, Georgii, Gibbs measures and phase transitions, 1988.

G. R. Grimmett and I. Manolescu, Inhomogeneous bond percolation on square, triangular, and hexagonal lattices Universality for bond percolation in two dimensions, 2011.

C. Garban, G. Pete, and O. Schramm, The Fourier spectrum of critical percolation, Acta Mathematica, vol.205, issue.1, pp.19-104, 2010.
DOI : 10.1007/s11511-010-0051-x

]. G. Gri99, . Grimmett, S. Percolation, G. R. Verlag, and . Grimmett, The random-cluster model, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Math. Sciences] Probability on graphs, Institute of Math. Statistics Textbooks Harris, A lower bound for the critical probability in a certain percolation process, Math. Proceedings of the Cambridge Philosophical Society, pp.13-20, 1960.

G. [. Hara and . Slade, Mean-Field Behaviour and the Lace Expansion, NATO ASI Series C Math. and Physical Sciences-Advanced Study Institute, pp.87-122, 1994.
DOI : 10.1007/978-94-015-8326-8_6

]. H. Kes80 and . Kesten, The critical probability of bond percolation on the square lattice equals 1 2, Comm. Math. Phys, vol.74, issue.1, pp.41-59, 1980.

J. Kahn, G. Kalai, and N. Linial, The influence of variables on Boolean functions Kozma and A. Nachmias, The Alexander-Orbach conjecture holds in high dimensions, Proceedings of 29th Symposium on the Foundations of Computer Science, pp.635-654, 1988.

S. [. Kalai, . [. Safra, S. Kemppainen, and . Smirnov, Random curves, scaling limits and Loewner evolutions., in preparation, Lan99] S. Lang, Complex analysis Lawler, Conformally invariant processes in the plane, 1999.

P. [. Langlands, Y. Pouliot, and . Saint-aubin, Conformal invariance in two-dimensional percolation, Bulletin of the American Mathematical Society, vol.30, issue.1, pp.1-61, 1994.
DOI : 10.1090/S0273-0979-1994-00456-2

]. G. Lsw01a, O. Lawler, W. Schramm, and . Werner, Values of Brownian intersection exponents. I. Half-plane exponents, Acta Math, vol.187, issue.2, pp.237-273, 2001.

G. F. Lawler, O. Schramm, and W. Werner, Conformal Invariance Of Planar Loop-Erased Random Walks and Uniform Spanning Trees, Ann. Probab, vol.32, issue.1B, pp.939-995, 2004.
DOI : 10.1007/978-1-4419-9675-6_30

D. Mendelson, A. Nachmias, and S. S. Watson, Rate of Convergence for Cardy's Formula, ArXiv e-prints 1210, p.4201, 2012.

A. [. Mathieu and . Piatnitski, Quenched invariance principles for random walks on percolation clusters, no. 2085, 2287. [Nol08] P. Nolin, Near-critical percolation in two dimensions, pp.13-1562, 2007.
DOI : 10.1098/rspa.2007.1876

O. [. Rohde and . Schramm, Basic properties of SLE, Ann. of Math, issue.2 2, pp.161-883, 2005.

]. L. Rus78 and . Russo, A note on percolation, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, vol.43, issue.1, pp.39-48, 1978.

]. S. Smi01 and . Smirnov, Critical percolation in the plane: conformal invariance, Cardy's formula, scaling limits, C. R. Acad. Sci. Paris Sér. I Math, vol.333, issue.3, pp.239-244, 2001.

B. Sapoval, M. Rosso, and J. F. Gouyet, The fractal nature of a diffusion front and the relation to percolation, Journal de Physique Lettres, vol.46, issue.4, pp.149-156, 1985.
DOI : 10.1051/jphyslet:01985004604014900

URL : https://hal.archives-ouvertes.fr/jpa-00232493

J. [. Schramm and . Steif, Quantitative noise sensitivity and exceptional times for percolation, Sun11] N. Sun, Conformally invariant scaling limits in planar critical percolation, pp.619-672, 2010.
DOI : 10.4007/annals.2010.171.619

D. [. Seymour and . Welsh, Percolation Probabilities on the Square Lattice, Ann. Discrete Math, vol.3, pp.227-245, 1977.
DOI : 10.1016/S0167-5060(08)70509-0

W. [. Smirnov and . Werner, Critical exponents for two-dimensional percolation, Mathematical Research Letters, vol.8, issue.6, pp.5-6, 2001.
DOI : 10.4310/MRL.2001.v8.n6.a4

URL : https://hal.archives-ouvertes.fr/hal-00119178

S. Sheffield and W. Werner, Conformal loop ensembles: Construction via loop-soups, Arxiv preprint arXiv:1006.2373 (2010), 21. [SW10b] , Conformal loop ensembles: The Markovian characterization, Arxiv preprint arXiv:1006, 60. [vdBK85] J. van den Berg and H. Kesten, Inequalities with applications to percolation and reliability, pp.2374-556, 1985.